# SDR SWAA2021040761177

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 56,951 hours, 33,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EMERGENCY EXT. LIGHT CLOSE TO TRAILING EDGE FLAP INOP / RELAMPED R/H EXT. EMERGENCY LIGHT LOCATED CLOSE TO TRAILING EDGE FLAP PER AMM 33-51-04 OP CHECK GOOD
